Iterative solution for a certain class of algebraic matrix riccati equations arising in transport theory

Juang Jonq, I. Der Chen

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

The subject of this paper is the convergence properties of some iterative methods for solving a certain class of algebraic matrix Riccati equations arising in transport theory. A unified formulation, based on “regular splitting” of the coefficient matrices, is presented to solve the equation iteratively. Such formulation covers the iterative procedure proposed by Shimizu and Aoki, and Juang and Lin. Moreover, it is shown that the iteration with any “regular splitting” converges as long as the equation has a nonnegative solution.

Original languageEnglish
Pages (from-to)65-80
Number of pages16
JournalTransport Theory and Statistical Physics
Volume22
Issue number1
DOIs
StatePublished - 1 Feb 1993

Fingerprint Dive into the research topics of 'Iterative solution for a certain class of algebraic matrix riccati equations arising in transport theory'. Together they form a unique fingerprint.

Cite this